MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 TRUMATCH CT CUT GUIDE KIT L; TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY IRELAND - 9616671 TRUMATCH CT CUT GUIDE KIT L; TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES
Model Number 420915
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.
 
Event or Problem Description
It was reported that the instrument was no fit properly.The issue was occurred on (b)(6) 2023.Surgeon had to trip off osteophytes for the guide to still not fit properly.It was not able to key the guide in on the anterior flange.A few minute surgical delay to play around with guide.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned to depuy synthes for evaluation.Review of the photographic evidence was not able to observe defects or signs of a product malfunction.The investigation could not confirm the reported event.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a manufacturing record evaluation was performed for the finished device product description: trumatch ct cut guide kit l product code: 420915 lot number: tmk00045840 and no non-conformances or manufacturing irregularities were identified device history review : a manufacturing record evaluation was performed for the finished device product description: trumatch ct cut guide kit l product code: 420915 lot number: tmk00045840 and no non-conformances or manufacturing irregularities were identified.
 
Event or Problem Description
Additional information received.A.Was there a surgical delay? if yes, what is the duration of the delay? -1 minute to adjust the guide.B.Was there any impact on the patient? if yes, please clarify in detail.-no pt impact.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
TRUMATCH CT CUT GUIDE KIT L
Common Device Name
TRUMATCH INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16551639
Report Number1818910-2023-05955
Device Sequence Number5088546
Product Code NJL
UDI-Device Identifier10603295384854
UDI-Public10603295384854
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number420915
Device Catalogue Number420915
Device Lot Number00045840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer03/20/2023
03/24/2023
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date03/23/2023
03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown